# SDR USAA050478

- Difficulty date: April 10, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 12,932 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED .5 INCH DIAMETER AREA, FLOORBEAM AT FRAME 20, 9 INCH RIGHT OF CENTER.  REMOVED CORROSION, INSTALLED DOUBLER PER SRM 53-11-14.  CORROSION LEVEL 1, TASK JA-220-53300.  REMOVED CORROSION, INSTALLED DOUBLER PER SRM 53-11-14.  (M)
